Posted , 2 users are following.
I posted this in the general forum at first because I didn't find this one. Sorry. But I thought I would get more help here so:
I am 21 and I asked all my friends if they had gotten any side effects from taking Gardasil. Everyone said no. Even my sister took with without anything bad happening. I was around 13 when they first announced that the vaccine was available, but mom told me to avoid taking it because it was so new. It's been almost 10 years ago since the vaccine came out, and where I live they now vaccinate girls in 5th and 6th grade (that's why my sister took it), and I've heard no more reports about it. No one in my sisters grade (they are like 30 girls) had any problems with the vaccine. She told me that some of her friends thought it hurt and they got a headache, but that was it. So both me and my mom thought that it shouldn't be that bad. So I decided that I wanted to take it, because the media has made it seem like it's really important to take it, and most of my friends also took it. I felt pressured because I'm terrified of diseases and I felt like this was important.
I decided to take the first shot two days ago. It hurt SO BAD. My arm hurt and I got dizzy and stayed at the hospital for 30 minutes (the nurse who took the shot adviced me to stay afterwards, before even taking it just because I got a fever from the Swine Flu vaccine). When I then walked home, I was still dizzy and I felt weak. I think I felt dizzy the rest of the day. During the evening I decided to google about the vaccine (WHY DIDN'T I DO IT BEFOREHAND?!) and read about how bad and unneccessary it really is. And how many girls and women have gotten syndromes etc. that they now have to live with for the rest of their lives. It's been on the market for soo long, why is no one stopping it?
Yesterday (the day after I took the vaccine) I felt a bit dizzy, but not really. My arm still hurt a little bit. But I also didn't sleep many hours that night. During the evening I got a really bad headache and went to bed early. I woke up in the middle of the night and I was sweating. I took my temperature in the morning and it was at 36.7 degrees Celsius, so no fever. But I still felt hot. Now my left arm and hand (where I took the shot) hurts a lot, more than yesterday. I did NOT sleep on my left arm, but on the right, and that arm feels fine. The pain doesn't entirely come from the spot where they injected the vaccine though (upper arm). It's more from the bend of my arm, down to my hand. I've read about girls getting the guillain-barré syndrome. But some have gotten other syndroms after taking the shot.
So, My question and concern is... Well. I was stupid enough to take the first shot. There is no way I'll take the second and third. I feel safer that way. BUT, is the damage already done for me? I read that a 20 year old woman got POTS 2 months after her FIRST shot. Another one, also in her 20s got it 15 days after. Someone got something else around 6 months later. I'm literally going to have anxiety for a year now, worrying that I will get something that I have to live with. Could the vaccine affect me in a year or more? I mean, could I get guillain-barré syndrome, POTS, or whatever a year or more after because of it?
I am SO SO SO scared that I might get something. I'm terrified of diseases. I feel like I have ruined my life and I wish I could turn back time to where I didn't take it. Even if I were to feel fine in a few days, I still regret taking it because vaccines put pressure on the immune system. And I'm definitely gonna vaccinate my kids if I ever get them, but NOT with Gardasil. Ovarian Cancer is apparently not even common where I live. I found out about it afterwards. I'm so incredibly mad at myself for not reading more into it BEFORE I took the shot. But what's done is done, sadly.
0 likes, 3 replies